# SDR SWIA201023617

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 15,765 hours, 12,841 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 THRU NR 4 OVERHEAD CEILING LIGHTS INOP.  (FLT 4729)  OPERATIONAL CHECKS NORMAL.
